On the Existence and Uniqueness of Solutions of Fractional Dynamic Equations On Time Scales
No Thumbnail Available
Date
2022
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Yokohama Publ
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The existence and uniqueness of solutions of Cauchy problem for a nonlinear Caputo fractional dynamic equation of arbitrary order alpha > 0 is studied. The problem is treated as a fixed point problem posed on a b-metric space. A numerical example is presented to support the theoretical results.
Description
Erhan, Inci M./0000-0001-6042-3695
ORCID
Keywords
Time scale, Caputo fractional dynamic equation, fixed point, b-metric
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
23
Issue
8
Start Page
1545
End Page
1558